# SDR ZZDA2009412

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY ESCAPE PATH LIGHTS ON SIDE OF SEAT 1D ARE INOP.   SECURED CONNECTOR ON SEAT 1D.  CHECKS GOOD.  REF MM 33-51.
